# SDR IPXA2017022414386

- Difficulty date: January 30, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E SKIN INNER SPLICE DOUBLER CRACKED NEAR  XOS 789.  REMOVED, FABRICATED, AND INSTALLED A RERPLACEMENT SPLICE DOUBLER IAW DWG ARB3954, SRM 51-33-01, AND 51-35-01.
